Characterizations of Exponentiated Distributions

gholamhossein g hamedani

Abstract


Variuos characterizations of the class of exponentiated distributions are presented.  These characterizations are based on a simple relationship between two truncated moments and based on functions of the nth order statistic.  The results are applied to certain well-known members of this class.

Keywords


characterizations, truncated moments, order ststistics

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v9i1.435

Refbacks

  • There are currently no refbacks.




Copyright (c)

Title

Characterizations of Exponentiated Distributions

Keywords

characterizations, truncated moments, order ststistics

Description

Variuos characterizations of the class of exponentiated distributions are presented.  These characterizations are based on a simple relationship between two truncated moments and based on functions of the nth order statistic.  The results are applied to certain well-known members of this class.

Date

2013-02-25

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 9 No. 1. 2013



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810